# SDR GTIA021257

- Difficulty date: November 21, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY STATION 180-218 L30 CORROSION IN LONGERON AROUND FASTENERS.  REMOVED DAMAGED SECTION OF LONGERON AND SPLICE.  INSTALLED NEW LONGERON AND SPLICE.  (M)
